MathSciNet Relay Station
MathSciNet bibliographic data
MR847114 11R58 (11D41)
Voloch, José Felipe Diagonal equations over function fields. Bol. Soc. Brasil. Mat. 16 (1985), no. 2, 29–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement